Follow
Cristiana De Filippis
Cristiana De Filippis
Dipartimento SMFI, Università di Parma
Verified email at unipr.it - Homepage
Title
Cited by
Cited by
Year
Lipschitz bounds and nonautonomous integrals
C De Filippis, G Mingione
Archive for Rational Mechanics and Analysis 242, 973-1057, 2021
1462021
Hölder regularity for nonlocal double phase equations
C De Filippis, G Palatucci
Journal of Differential Equations 267 (1), 547-586, 2019
1362019
On the regularity of minima of non-autonomous functionals
C De Filippis, G Mingione
The Journal of Geometric Analysis 30, 1584-1626, 2019
1212019
A borderline case of Calder\'on-Zygmund estimates for non-uniformly elliptic problems
C De Filippis, G Mingione
St. Petersburg Mathematical Journal, 2019
1122019
Gradient regularity in mixed local and nonlocal problems
C De Filippis, G Mingione
Mathematische Annalen 388 (1), 261-328, 2024
982024
Regularity for multi-phase variational problems
C De Filippis, J Oh
Journal of Differential Equations, 2018
982018
Manifold constrained non-uniformly elliptic problems
C De Filippis, G Mingione
The Journal of Geometric Analysis, 2019
952019
Nonuniformly elliptic Schauder theory
C De Filippis, G Mingione
Inventiones mathematicae 234 (1109-1196), 2023
572023
Quasiconvexity and partial regularity via nonlinear potentials
C De Filippis
J. Math. Pures Appl., 2021
452021
Regularity for solutions of fully nonlinear elliptic equations with non-homogeneous degeneracy
C De Filippis
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 2019
412019
Removable sets in non-uniformly elliptic problems
I Chlebicka, C De Filippis
Annali di Matematica Pura ed Applicata, 2019
412019
Regularity for double phase problems at nearly linear growth
C De Filippis, G Mingione
Archive for Rational Mechanics and Analysis 247 (5), 85, 2023
392023
Higher integrability for constrained minimizers of integral functionals with (p, q)-growth in low dimension
C De Filippis
Nonlinear Analysis 170, 1-20, 2018
382018
The initial–boundary value problem for general non-local scalar conservation laws in one space dimension
C De Filippis, P Goatin
Nonlinear Analysis 161, 131-156, 2017
322017
Gradient bounds for solutions to irregular parabolic equations with (pq)-growth
C De Filippis
Calculus of Variations and Partial Differential Equations 59 (5), 171, 2020
282020
Singular multiple integrals and nonlinear potentials
C De Filippis, B Stroffolini
J. Funct. Anal., 2022
232022
Partial regularity for manifold constrained p (x)-harmonic maps
C De Filippis
Calculus of Variations and Partial Differential Equations 58 (47), 2018
232018
Regularity results for a class of non-autonomous obstacle problems with -growth
C De Filippis
Journal of Mathematical Analysis and Applications, 0
22*
Interpolative gap bounds for nonautonomous integrals
C De Filippis, G Mingione
Anal. Math. Phys., 2020
212020
Borderline global regularity for nonuniformly elliptic systems
C De Filippis, M Piccinini
Int. Math. Res. Notices https://doi.org/10.1093/imrn/rnac283, 2022
202022
The system can't perform the operation now. Try again later.
Articles 1–20